Description
Tylenol PM X/Strenght Caplets 2's
Relieves minor aches and pains while helping you fall asleep and is non-habit forming when used as directed.
Active ingredients (in each caplet)
Acetaminophen 500 mg
Diphenhydramine HCl 25 mg
Purpose
Pain reliever
Nighttime sleep aid
Inactive ingredients
carnauba wax, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide.
Use
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
Directions
- do not take more than directed (see overdose warning)
adults and children 12 years and over
|
- take 2 caplets at bedtime
- do not take more than 2 caplets of this product in 24 hours
|
children under 12 years
|
do not use
|